# SDR CALA2020021600439

- Difficulty date: February 14, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 51,986 hours, 18,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 11, 20ABC EMERGENCY EXIT LIGHT LENS MISSING REPLACED LIGHT ASSY IN BOTH SEAT REF AMM 33-51-11-960-802 OPS CHECKED OK. INSPECTED LIGHT ASSY REF AMM 33-51-11-960-802
